advertisement
Question
Posted by: sue | 2006/11/04

pcos

My daugter(23yrs)was diagnosed with PCOS.The gynae put her on Yasmin.She started it this month and is experiencing severe menstrual flow and depression. Can this have anything to do with her using Yasmin and if so, for how long will this last.(The gynae told her that her uterus had a very thick lining - perhaps the reason for the heavy menstruation?)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If she had a very thick uterine lining, then this is probably being shed, accounting for the heavy period. The period may have been brought on by the Yasmin if she ahs missed periods before. It could go on for up to 10 days, but her next period should be better.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ... | 2006/11/06

Hi Sue, i have been diagnosed with Polycystic ovary syndrome too, i believe Yasmin is a new prevention tablet i think its all to do with the tablet maybe you should take her back and the gynie can prescribed something like Microval which doesnt have any side effects. Maybe the lining is the problem but its strange that they dont clean it up. They also prescribed glucophage (hope its the right spelling) for the PCOS. Maybe you should consult the gynie again.

Reply to ...

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement